兰州大学机构库

Browse/Search Results:  1-10 of 33 Help

Selected(0)Clear Items/Page:    Sort:
Exponential dichotomy and admissibility of linearized skew-product semiflows defined on a compact positively invariant subset of semiflows 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2009, 卷号: 10, 期号: 4, 页码: 2062-2071
Authors:  Wang, BG(王宾国);  Wang, ZC(王智诚);  Wang, BG (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(670Kb)  |  Favorite  |    Submit date:2015/12/16
Eventually strongly monotone  Skew-product semiflows  Exponential dichotomy  Admissible  
Limit set trichotomy and dichotomy for skew-product semiflows with applications 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 71, 期号: 7-8, 页码: 2834-2839
Authors:  Wang, BG(王宾国);  Li, WT(李万同);  Wang, BG (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(434Kb)  |  Favorite  |    Submit date:2015/12/16
Trichotomy  Dichotomy  Eventually strongly monotone skew-product semiflows  Concave  
Type-K Exponential Ordering with Application to Delayed Hopfield-Type Neural Networks 期刊论文
J APPL MATH, 2012, 页码: -
Authors:  Wang, BG(王宾国);  Wang, BG (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(1880Kb)  |  Favorite  |    Submit date:2015/12/16
Propagation phenomena for a bistable Lotka–Volterra competition system with advection in a periodic habitat 期刊论文
Zeitschrift fur Angewandte Mathematik und Physik, 2020, 卷号: 71, 期号: 1
Authors:  Du, Li-Jun;  Li, WT(李万同);  Wu, Shi-Liang
Adobe PDF(315Kb)  |  Favorite  |    Submit date:2020/12/16
Advection  Convergence of numerical methodsCompetition systems  Existence  Globally asymptotically stable  Monostable system  Monotone semi-flows  Periodic steady state  Traveling front  Uniqueness  
Propagation phenomena for a bistable Lotka-Volterra competition system with advection in a periodic habitat 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2020, 卷号: 71, 期号: 1
Authors:  Du, Li-Jun;  Li, WT(李万同);  Wu, Shi-Liang
Adobe PDF(315Kb)  |  Favorite  |    Submit date:2020/08/20
Lotka-Volterra competition system  Pulsating traveling front  Existence  Stability  Uniqueness  
Basic Reproduction Ratios for Almost Periodic Compartmental Epidemic Models 期刊论文
Journal of Dynamics and Differential Equations, 2013, 卷号: 25, 期号: 2, 页码: 535-562
Authors:  Wang, BG(王宾国);  Zhao, XQ;  Zhao, XQ (reprint author), Mem Univ Newfoundland, Dept Math & Stat, St John, NF A1C 5S7, Canada.
Adobe PDF(350Kb)  |  Favorite  |    Submit date:2015/12/16
Almost periodicity  Compartmental models  Reproduction ratio  Skew-product semiflow  Threshold dynamics  
Entire solutions in monostable reaction-diffusion equations with delayed nonlinearity 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2008, 卷号: 245, 期号: 1, 页码: 102-129
Authors:  Li, WT(李万同);  Wang, ZC(王智诚);  Wu, JH;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(275Kb)  |  Favorite  |    Submit date:2015/12/16
entire solution  traveling wave solution  reaction-diffusion equation  nonlocal delay  monostable nonlinearity  
Spreading speeds and travelling waves in a delayed population model with stage structure on a 2D spatial lattice 期刊论文
IMA JOURNAL OF APPLIED MATHEMATICS, 2008, 卷号: 73, 期号: 4, 页码: 592-618
Authors:  Cheng, CP;  Li, WT(李万同);  Wang, ZC(王智诚);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(255Kb)  |  Favorite  |    Submit date:2015/12/16
lattice differential equation  travelling wave  spreading speeds  minimal wave speed  global interaction  
A time-periodic and reaction–diffusion Dengue fever model with extrinsic incubation period and crowding effects 期刊论文
Nonlinear Analysis: Real World Applications, 2020, 卷号: 51
Authors:  Zhang, L(张亮);  Wang, Shuang-Ming
Adobe PDF(1329Kb)  |  Favorite  |    Submit date:2020/12/16
Cell proliferation  VirusesBasic reproduction number  Dengue fevers  Incubation periods  Seasonality  Threshold dynamics  
单调动力系统的若干结果及其应用 学位论文
博士, 兰州: 兰州大学, 2008
Authors:  王宾国
Favorite  |    Submit date:2019/01/18
(K-型)单调  (斜积)半流  几乎周期  指数二分性    (K-型,半)凸  吸引子